Confused Are These Signs

1 Replies
stephanie96 - May 11

I've been on the pill for about 6 months now. i'm due for my period in about a week or so...earlier this month i got sick and took antibiotics for ten days. i've heard this can reduce the effectiveness of b/c....three days ago i had bright redish pink discharge...really strange color and texure - really thick...sorry tmi...and then the last two days i've had slight dark brown discharge only after going to the bathroom. also...havent felt hungry and i've been super tired....and also having worse pms than i normally do - strong cramps and mood swings. is it possible that it might have been implantation bleeding? or does that only happen the week you're supposed to get your period? any advice or input would be much appreciated!!

 

Lin - May 11

It's definitely possible. Implantation bleeding (which, by the way, isn't all that common) typically occurs sometime in the week leading up to your period. All you can do is test if your period doesn't show. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?